| Model Number |
TFL-FBX200BS |
| Medical Device Problem Codes |
Sparking (2595); Flare or Flash (2942)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the laser of the subject device fired, it sparked and appeared to ignite/burn.There were no reports of patient harm/involvement.During the initial evaluation of the device, the reported event was unable to be confirmed.
Additional Manufacturer Narrative
The device was inspected on site via field service, and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.